# SDR AALA20050116

- Difficulty date: February 15, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N233AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49180
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT L2 615, L2 671 AND L2 694 INOPERATIVE.  RESTORED CONNECTION IN THE CLIPS OF BATTERY PACK ASSEMBLY B5 27 FOR EMERGENCY LIGHTS AT L2 615, L2 671, AND L2 694.  SYSTEM GROUND CHECKED NORMAL OPERATION.
